APPLICATIONS OF GENERALIZED SUMUDU TRANSFORM

  • A.D.CHINDHE Department Mathematics Balbhim College,Beed,Maharashtra, India.

Abstract

Objective: To solve Cauchy Problem for the Wave Equation in One Dimensional Space using the generalized Sumudu transform.


Materials and Methods: We use the new integral transform called the Sumudu transform for the extension to a generalized space and we use the


method for extension followed by Zemanian[29].


Results and Conclusion: In this paper, I have established the application of generalized Sumudu transform. To illustrate the applications of


generalized Sumudu transform, I have applied it to solve the cauchy problem for the wave equation in one dimensional space where the initial


conditions are generalized functions.

Keywords: Sumudu Transform, Generalized Sumudu Transform

References

[1] Asiru M.A.;Sumudu transform and solution of integral equations of convolution
type,Internat. J. Math.Ed.Sci.Tech.,32(2011),906–910.
[2] Asiru M.A.; Further Properties of the Sumudu Transform and its Applications, Internat.
J.Math.Ed.Sci.Tech.,33(2) (2002),441–449.
[3] Asiru M. A.; Applications of the Sumudu Transform to Discrete Dynamic system. Internat.
J. Math. Ed. Sci. Tech.,34(6),(2003),944–949.
[4] Belgacem F.B.M.;Applications of the Sumudu Transformation Indefinite Periodic Parabolic
Equations,Proceedings of the International Conference on Nonlinear Problems and
Aerospace Applications,Budapest,Hungary, (2007),1–10.
[5] Belgacem F.B.M.;Introducing and Analyzing Deeper Sumudu Properties,Nonlinear Studies
Journal,13(4),(2006),23–41.
[6] Belgacem F.B.M.,Karaballi A.A.,Kalla L.S.; nalytical investigations of the Sumudu transform
and applications to integral production equations, A,Math.Probl. Eng.,3(4),(2003),
103-118.
[7] Belgacem F.B.M.,Karaballi A.A.,Kalla L.S.; Sumudu transform fundamental properties
investigations and applications, Journal of Applied Mathematics and Stochastic Analysis,
3(4),(2006),1–23.
[8] Chindhe A.D.,Kiwne S.B.; Application of Sumudu Transform and Homotopy Perturbation
Method to Solve Nonlinear Differential Equations,MJIS,Chitkara University Publications,
6(1),(2017),1–9.
[9] Chindhe A.D.,Kiwne S.B.;On The Generalized Natural Transform,Mathematical Journal of
Interdisciplinary Sciences,5(1),(2018),1–14.
[10] Deshna Loonker,Banerji PK.;Natural transform for distribution and Boehmian
spaces,Mathematics in Engineering,Science and Aerospace(MESA),Vol. 4, No.
1,(2013),69-76 .
[11] Deshna Loonker,Banerji PK.;On the solution of distributional Abel integral equation by
distributional Sumudu transform,Internat. J. Math. Math. Sci.,Article ID 480528,(2011),1-
8.
[12] Deshna Loonker,Banerji PK.;Fractional Integrals and Derivatives for Sumudu transform
on distribution spaces,Appl. Appl. Math. Internat. J.,7 (1),(2012),188-200.
[13] Deshna Loonker,Banerji PK.;Hartley Transform for Integrable Boehmians,Int.Trans.
Spl.Funct.,21(6),(2010),459-464.
[14] Hassan Eltayeb ,Adem Kilicman, Brian Fisher ;New integral transform and associated
distributions,A Integral Transforms Special functions,21,(2010),367-379.
[15] Khan ZH,Khan WA.;N-transform properties and applications,NUST Journal of Engineering
Sciences,1(1),(2008),127-133.
[16] Pathak R.S.;Integral Transforms of Generalized Functions and their Applications,Gordon
and Breach Science Publishers,Australia, Canada, India,Japan,(1997).
[17] Sadikali Latif Shaikh;A Study of some Integral Transforms and their Operational Calculus,
Ph.D.Thesis,Shivaji University,Kolhapur,(2011).
[18] Sadikali Latif Shaikh ;Some Abelian Theorems for the Classical Sumudu Transform,
American International Journal of Research in Science, Technology, Engineering
and Mathematics,18(1),(2017),95-97.
[19] Shiraishi Risai;On the value of a distribution at a point and multiplicative products,J.
Sci.Hiroshima Univ. Ser. A-I 31,(1967),89-104.
[20] S.K.Q.Al-Omari;Generalized functions for double Sumudu transformation,International
Journal of Algebra, 6(3),(2011),139-146.
[21] S.K.Q.Al-Omari;On the Generalized Sumudu Transformation,journal of applied functional
analysis ,9(1-2),(2014),42-53.
[22] Thange T.G. and Chudhary M.S.;Some Integral Transform on Distribution Spaces,Ph. D.
Thesis, Shivaji University, Kolhapur,(2013).
[23] Watugala G. K.;Sumudu transform: a new integral transform to solve differential
equations and control engineering problems,Model Assisted Statistics and Applications,
24(1),(1993),35–43.
[24] Watugala G. K.;Sumudu Transform A New Integral Transform to solve Differential
Equations and Control Engineering Problems,Mathematical Engineering in Industry,
6(4),(1998),319-329.
[25] Watugala G. K.;The Sumudu transform for functions of two variables,Mathematical Engineering
in Industry,8(4),(2002),293-302.
[26] Weerakoon S.;Applications of Sumudu Transform to Partial Differential Equations,Int. J.
Math. Educ. Sci. Tech.,25(2),(1994),1277-283.
[27] Weerakoon S.;Complex Inversion formula for Sumudu Transform,Int. J. Math. Educ. Sci.
Tech., 29(4),(1998),618-621.
[28] Zemanian A.H.;Distribution Theory and Transform Analysis : An Introduction to Generalized
Functions with Applications,Mc-Graw Hill,New York,Republished by Dover Publication,
Inc., New York. 1965.
[29] Zemanian A.H.;Generalized Integral Transformations,Interscience Publishers, New
York,Republished by Dover Publications,Inc.,New York.1968.
Statistics
28 Views | 26 Downloads
How to Cite
A.D.CHINDHE. (2020). APPLICATIONS OF GENERALIZED SUMUDU TRANSFORM. Innovare Journal of Sciences, 8(7), 116-122. Retrieved from https://innovareacademics.in/journals/index.php/ijs/article/view/38554
Section
Articles